Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Heart Palpatations

Posted by jimmysbaby on October 3, 2001, at 20:30:52

In reply to Re: Heart Palpatations jimmysbaby, posted by Emme on October 2, 2001, at 21:50:56

> Hi. I am sorry you're having such scary problems. I was on Effexor for several weeks and it increased my heart rate a lot. We counteracted it with atenolol, a beta blocker that's cardioselective. Worked nicely. I didn't have any lingering problems once I tapered off the Effexor. I hope that your tests are negative. If no heart problems are found, perhaps your symptoms are anxiety related...? Also, how fast did you get off of the Effexor?


It sounds like your doctor was eager to get you off the drug. But so many people have a hard time getting off of Effexor that I wonder if you're experiencing some sort of nasty withdrawal symptoms. Just a thought. Best of luck to you.
> Emme
>
>
> > I was on effexor for about two months. found it to be very effective for depression. but since starting it I have had severe palpatations. My doctor took me off of it a month ago and the palpations are still terrible. I have never ever had any trouble with my heart. Now I am miserable all the time. Chest pain and pressure are a constant. My doctor won't say the effexor is the couse but he was quick to take me off of it. This is the only thing that could have caused it. I have had a number of test. I have even been hospitalized for the condition. I also have nearly incapitating headaches. These come with the palpatations and both last anywhere from ten minutes to 12 or 14 hours. I am scared. Have I done permanent damage to my heart. The medicine has got to be out of my system by now. Anyone else had the same experience? Talk to me.
> >
> > --------------------------------------------------------------------------------

Thanks for the post. I haven't had any trouble with increased heart rate. Just the palpatations. He has put me on toprol. It has helped some. I would think the stress and anxiety were the cause if it had done it before I took the effexor. I do have an extreme amout of stress. My mama is in the final stages of Lou Gehrigs disease. I have just moved because we lost our home to foreclosure and both of my kids are diabetic. It was just strange to me that it did not do this until I came off the effexor. As for coming off of it, I just stopped. He put me on another on that I started the following day. Zoloft. I have had no problems with it. If it were withdrawel, how long would it last. Like I said before I have been off of it more than a month. Until I started the toprol about a week and a half ago, the palpatations were only increasing. In any case, I just pray it will stop. Its scary and I feel so bad.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jimmysbaby thread:80091
URL: http://www.dr-bob.org/babble/20010927/msgs/80203.html